# SDR QMLA2024092420125

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N728AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7248
- Aircraft time: 6,100 hours, 19,435 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,100 hours, 6,548 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: ES611421
- Condition: Failed
- Location: Evaporator
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED SMELL OF SOMETHING BURNING IN COCKPIT. A/C WAS TURNED OFF AND THE SMELL BECAME LESS SEVERE.
